Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 394, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Oct 10, 2020, 9:44 PM EDT for Fulton County, Georgia. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2020, 9:44 PM EDT (01:44 UTC)
- Expired
- Oct 11, 2020, 1:32 AM EDT
- In force
- 4 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Fulton County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Proctor Creek at Jackson Parkway at Atlanta (PRCG1). The gauge peaked at 15.92 ft at Oct 11, 2020, 12:00 AM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336526, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
103 WGUS42 KFFC 110144 FLWFFC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 944 PM EDT Sat Oct 10 2020 ...The National Weather Service in Peachtree City GA has issued a Flood Warning for the following rivers in Georgia... Proctor Creek near Atlanta affecting Fulton County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. GAC121-111345- /O.NEW.KFFC.FL.W.0394.201011T0144Z-000000T0000Z/ /PRCG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 944 PM EDT Sat Oct 10 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for the Proctor Creek near Atlanta. * From this evening until further notice. * At 9:32 PM EDT Saturday the stage was 12.6 feet. * Flood stage is 13 feet. * Flooding may begin shortly. * Forecast...No forecast is available for this location. * Impact...At 13 feet, Flood stage is reached. Minor flooding begins in the woodlands along the creek upstream and downstream from the gage on Jackson Parkway. This includes low lying areas of a pet cemetery just downstream from the bridge on the left bank. && LAT...LON 3379 8451 3382 8447 3380 8443 3376 8447 $$
1 follow-up statement
635 WGUS82 KFFC 110532 FLSFFC Flood Statement National Weather Service Peachtree City GA 132 AM EDT Sun Oct 11 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Proctor Creek near Atlanta affecting Fulton County. GAC121-110645- /O.CAN.KFFC.FL.W.0394.000000T0000Z-201011T0532Z/ /PRCG1.N.ER.700119T1306Z.700119T1306Z.700119T1306Z.NO/ 132 AM EDT Sun Oct 11 2020 ...The Flood Warning for the Proctor Creek near Atlanta has been cancelled... The Flood Warning is cancelled for the Proctor Creek near Atlanta. * At 1:15 AM EDT Sunday the stage was 12.4 feet. * Flood stage is 13.0 feet. * Forecast...The creek will continue to fall. && LAT...LON 3379 8451 3382 8447 3380 8443 3376 8447 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 10, 9:33 PM EDT, 11 minutes earlier.
Area forecast discussion, Oct 10, 9:33 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 933 PM EDT Sat Oct 10 2020 .UPDATE... Tornado watch has expired. Expanded the Flash Flood Watch to include portions of north and north central Georgia. && .PREV DISCUSSION... /Issued 749 PM EDT Sat Oct 10 2020/ UPDATE... Strong band of thunderstorms continues to move across the metro ATl area this evening. Conditions remain conducive for brief tornadoes to form along this line as shear remains fairly high for the next several hours. Tweaked pops earlier to reflect current conditions and any additional waves overnight. PREV DISCUSSION... /Issued 328 PM EDT Sat Oct 10 2020/ SHORT TERM /Tonight through Sunday Night/... Tropical Depression Delta was located over western MS this afternoon and should track northeastward overnight...arriving over the southern Appalachians as an open wave Sunday morning. The surface warm front appears to have moved into north GA except for the far northern counties where easterly winds and some patchy fog persist. Continued southerly flow of moist unstable air should produce periods of showers and a few thunderstorms through much of the afternoon and overnight. The best chance for strong storms appears to be through 01z and a portion of north and west GA is under a Tornado Watch until then. Best pops remain over north GA on Sunday as the remains of Delta pass across the area. So the FFA will remain in place until Sunday evening. Storm totals range form two to four inches in the watch area with lesser amounts elsewhere. 41 LONG TERM /Monday through Saturday/... By Monday, the remnants of Hurricane Delta will be pushed out of the area with primarily dry and mostly sunny days expected through the long term forecast. While dry air will have moved in with in the upper-levels, ample moisture will remain near the ground with the aftermath of the rain system. With an upper-level trough over the upper Mississippi River Valley bringing positive differential vorticity advection over the area by Monday morning, light lift could produce some shallow light showers and drizzle Monday morning, but chances of accumulating rain is low for any given area at the moment. As the upper-level trough passes trough the Eastern CONUS, it'll bring with it a cold front that's expected to move through the forecast area Monday night through Tuesday morning, with lows dropping into the 50s Tuesday night; low 50s for North Georgia, and upper 50s for Central Georgia. The frontal passage is expected to be mostly dry but an outside chance for some showers are possible for far North Georgia. Behind the front a strong, continental high pressure will move into the region. From then on, quasi-zonal conditions will setup for several day until our next upper-level wave moves through on Friday with another strong cold front. Again, this front is mostly expected to be dry but the moisture with this system is trending upwards so slight chance Pops have been added to the forecast. Afterwards highs around 80 for the metro for most of the week should drop to around 70 on Friday afternoon. Thiem AVIATION... 00Z Update... Strong line of storms continues to impact the ATL area. Hi res models do show a break in the convection for a few hours after 4-5Z, but another wave is possible towards 12Z. Winds remain on the east side overnight and through the early afternoon tomorrow but a wind shift to the sw is anticipated in the mid afternoon. //ATL Confidence...00Z Update... med confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 70 78 66 81 / 80 70 40 10 Atlanta 69 74 66 80 / 100 80 30 5 Blairsville 65 71 62 77 / 100 90 60 20 Cartersville 69 75 65 82 / 100 80 40 10 Columbus 71 79 67 84 / 90 50 10 5 Gainesville 67 73 66 79 / 100 80 50 10 Macon 72 83 66 86 / 60 40 20 5 Rome 69 75 66 83 / 90 90 40 5 Peachtree City 70 75 65 81 / 100 70 30 5 Vidalia 74 85 69 85 / 50 60 30 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday evening for the following zones: Cherokee...Cobb...Dawson...DeKalb...Fannin...Forsyth... Gilmer...Gwinnett...Hall...Lumpkin...Murray...North Fulton... Pickens...Towns...Union...White. && SHORT TERM...NListemaa LONG TERM....Thiem AVIATION...NListemaa
Hazardous weather outlook, Oct 10, 2:21 PM EDT, 7 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 221 PM EDT Sat Oct 10 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 221 PM EDT Sat Oct 10 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF WEST CENTRAL AND NORTHWEST GEORGIA THROUGH 9 PM EDT... ...A FLASH FLOOD WATCH WILL BE IN EFFECT FROM 5 PM EDT THROUGH 12 AM MONDAY FOR THE NORTHEAST GEORGIA MOUNTAINS A line of heavy showers and scattered thunderstorms are expected to move through the forecast are this afternoon through this evening in association with the remnants of Hurricane Delta. A few weak and brief tornadoes will be possible with this line of storms in portions of west central and northwest Georgia this afternoon into this evening. Other hazards will include occasional strong wind gusts and periods of consistent moderate to heavy rainfall. The heaviest rainfall totals are expected to occur in the higher elevations where an average of 2 to 4 inches could accumulate with locally higher amounts possible. Therefore, and Flash Flood Watch will also be in effect for these areas of northeast Georgia from 5 pm through midnight on Sunday Night / Monday Morning .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated thunderstorms and periods of heavy rainfall will continue across north and central Georgia Sunday as the remnants of Hurricane Delta continue to move by the area. Isolated flooding and flash flooding will be possible, especially across northeastern Georgia, where the heaviest rainfall is currently forecast to occur. A Flash Flood Watch will be in effect until midnight Sunday Night for portions of far north and northeast Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Oct 10, 7:27 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT Sat Oct 10 2020
GAZ020-021-031>033-043>045-055-110000-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-Cherokee GA-Bartow GA-
DeKalb GA-Paulding GA-South Fulton GA-
727 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...COBB...NORTHWESTERN CLAYTON...SOUTHWESTERN CHEROKEE...
SOUTHEASTERN BARTOW...SOUTHWESTERN DEKALB...NORTHEASTERN PAULDING AND
NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 800 PM EDT...
At 727 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band along a line extending from
near Burnt Hickory Ridge to Hartsfield-Jackson Airport...and moving
north at 25 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of these storms include
Atlanta, Marietta, Cartersville, Decatur, Sandy Springs, Smyrna,
Dunwoody, East Point, Kennesaw, Woodstock, Acworth, Forest Park,
Riverdale, College Park, Powder Springs, Chamblee, Doraville,
Clarkston, Austell and Hapeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3430 8468 3379 8419 3353 8443 3355 8444
3355 8445 3410 8489
TIME...MOT...LOC 2327Z 198DEG 23KT 3405 8480 3362 8441Special weather statement, Oct 10, 7:52 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
752 PM EDT Sat Oct 10 2020
GAZ048-057-058-110015-
Butts GA-Newton GA-Henry GA-
752 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BUTTS...SOUTHWESTERN
NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL 815 PM EDT...
At 752 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Fincherville, or near
Jackson...moving north at 15 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Ola, Rocky Plains and Fincherville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3335 8395 3335 8407 3350 8408 3353 8399
3349 8390
TIME...MOT...LOC 2352Z 180DEG 15KT 3339 8399Special weather statement, Oct 10, 8:00 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
800 PM EDT Sat Oct 10 2020
GAZ021-032>034-044-045-110030-
North Fulton GA-Cobb GA-Cherokee GA-DeKalb GA-Gwinnett GA-
South Fulton GA-
800 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...EASTERN COBB...
SOUTHEASTERN CHEROKEE...NORTHWESTERN DEKALB...WESTERN GWINNETT AND
NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 830 PM EDT...
At 800 PM EDT...a line of strong thunderstorms was along a line
extending from near Sweat Mountain to Midtown...and moving north at
35 mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Alpharetta,
Smyrna, Dunwoody, East Point, Milton, Woodstock, College Park,
Chamblee, Norcross, Doraville, Hapeville, North Decatur, North
Atlanta, Midtown and Druid Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3426 8430 3387 8419 3365 8444 3364 8445
3365 8446 3363 8446 3362 8447 3408 8460
TIME...MOT...LOC 0000Z 197DEG 29KT 3405 8443 3377 8440
WIND...40MPHSpecial weather statement, Oct 10, 8:36 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Sat Oct 10 2020
GAZ034-046-047-110100-
Walton GA-Rockdale GA-Gwinnett GA-
836 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WALTON...NORTHEASTERN
ROCKDALE AND SOUTHEASTERN GWINNETT COUNTIES UNTIL 900 PM EDT...
At 835 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Big Haynes Creek Park,
or near Conyers...moving north at 35 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Conyers, Snellville, Loganville, Grayson, Lakeview Estates, Milstead,
Big Haynes Creek Park and Rosebud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3387 8389 3366 8394 3366 8404 3373 8405
3375 8403 3377 8406 3387 8406 3391 8400
TIME...MOT...LOC 0035Z 178DEG 29KT 3374 8399Local storm report, Oct 10, 8:48 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT SAT OCT 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO 1 NNE HILLTOP 33.11N 84.43W
10/10/2020 PIKE GA EMERGENCY MNGR
MULTIPLE TREES DOWN NEAR THE 800TH BLOCK OF BOTTOMS
ROAD EXTENDING ACROSS TO WEST RD.
&&
EVENT NUMBER FFC2001232
TVSpecial weather statement, Oct 10, 8:59 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
859 PM EDT Sat Oct 10 2020
GAZ044-054-055-110130-
Fayette GA-Clayton GA-South Fulton GA-
859 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE...
NORTHWESTERN CLAYTON AND SOUTHEASTERN SOUTH FULTON COUNTIES UNTIL 930
PM EDT...
At 859 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Union City, or near
Fayetteville...moving north at 30 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Atlanta, Fayetteville, East Point, Union City, Forest Park,
Riverdale, College Park, Fairburn, Tyrone, Hapeville, Lake City,
Hartsfield-Jackson Airport, Sandy Creek and Conley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3346 8444 3348 8456 3366 8458 3369 8444
3363 8433
TIME...MOT...LOC 0059Z 192DEG 25KT 3354 8449The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 8:00 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Oct 10, 8:06 PM EDT | Tornado Warning | FFC | DeKalb | 24 min |
| Oct 10, 8:33 PM EDT | Tornado Warning | FFC | DeKalb, Gwinnett | 27 min |
| Oct 10, 8:36 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Oct 10, 8:55 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Oct 10, 8:59 PM EDT | Special Weather Statement | FFC | Clayton | 31 min |
| Oct 10, 9:32 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| Oct 10, 9:46 PM EDT | Special Weather Statement | FFC | Barrow | 29 min |
| Oct 10, 9:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Oct 10, 10:03 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Forsyth, Fulton, Gwinnett, Henry and 1 more | 6 hr |
| Oct 10, 10:05 PM EDT | River Flood Warning | FFC | Cobb | 6 hr |
| Oct 10, 10:08 PM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Oct 10, 10:12 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Oct 10, 10:13 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 32 hr |
| Oct 10, 10:15 PM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Oct 10, 10:18 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 12 hr |
| Oct 10, 10:23 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 50 hr |
| Oct 10, 10:25 PM EDT | River Flood Warning | FFC | Fulton | 60 min |
| Oct 10, 10:28 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Oct 10, 10:36 PM EDT | Flash Flood Warning | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more | 6 hr |
| Oct 10, 10:43 PM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Oct 10, 10:54 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Oct 10, 10:56 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 28 hr |
| Oct 10, 10:58 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Oct 10, 10:58 PM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Oct 10, 11:01 PM EDT | River Flood Warning | FFC | Fulton | 20 hr |
| Oct 10, 11:06 PM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Oct 10, 11:12 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 26 hr |
| Oct 10, 11:23 PM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Oct 10, 11:26 PM EDT | River Flood Warning | FFC | Gwinnett | 23 hr |
| Oct 10, 11:31 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 45 hr |
| Oct 10, 11:39 PM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Oct 10, 11:40 PM EDT | River Flood Warning | FFC | Gwinnett | 4 hr |
| Oct 11, 12:03 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Oct 11, 12:16 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 25 hr |
| Oct 11, 12:19 AM EDT | River Flood Warning | FFC | Fulton | 16 hr |
| Oct 11, 12:20 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Oct 11, 12:22 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 15 hr |
| Oct 11, 12:23 AM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Oct 11, 12:47 AM EDT | Special Weather Statement | FFC | White | 58 min |
| Oct 11, 1:05 AM EDT | River Flood Warning | FFC | Fulton | 21 days |
| Oct 11, 1:25 AM EDT | River Flood Warning | FFC | Cobb | 116 min |
| Oct 11, 1:41 AM EDT | River Flood Warning | FFC | Dawson | 9 hr |
| Oct 11, 1:51 AM EDT | Flash Flood Warning | FFC | White | 6 hr |
| Oct 11, 2:01 AM EDT | River Flood Warning | FFC | Coweta | 24 min |
| Oct 11, 2:06 AM EDT | River Flood Warning | FFC | Hall, White | 21 days |
| Oct 11, 2:19 AM EDT | River Flood Warning | FFC | Fulton | 21 days |
| Oct 11, 2:22 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Oct 11, 2:53 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Oct 11, 2:57 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 2 hr |
| Oct 11, 3:01 AM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Oct 11, 3:07 AM EDT | Areal Flood Warning | FFC | Banks, Barrow, Cherokee, Clayton, Cobb, Dawson and 11 more | 3 hr |
| Oct 11, 4:34 AM EDT | River Flood Warning | FFC | Cherokee | 12 hr |
| Oct 11, 4:37 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Oct 11, 6:42 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 30 hr |
| Oct 11, 7:03 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 18 hr |
| Oct 11, 11:25 AM EDT | River Flood Warning | FFC | Cobb | 10 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 18 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Cherokee | 14 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 2 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Barrow, Jackson | 15 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 33 hr |
| Oct 11, 7:07 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 39 hr |
| Oct 11, 7:12 PM EDT | River Flood Warning | FFC | Fulton | 18 hr |
| Oct 11, 7:29 PM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 8 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.